Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
K-Fed

i have a question

i just got my blood tested and i am going back to the derm in 3 days to get my perscription if the blood work is fine, but im quite sure my blood is ok. about a week ago my derm gave me some samples of Benzaclin to use on my face until i get my perscription. well the benzaclin is making my face feel weird and dry so should stop using for these next 3 days so i can start accutane with normal skin or should i keep using it?

the reason i am asking this is because i know accutane can dry your skin out a lot so i am feeling like it may be a good idea to stop, but i dunno.

Share this post


Link to post
Share on other sites

i just got my blood tested and i am going back to the derm in 3 days to get my perscription if the blood work is fine, but im quite sure my blood is ok. about a week ago my derm gave me some samples of Benzaclin to use on my face until i get my perscription. well the benzaclin is making my face feel weird and dry so should stop using for these next 3 days so i can start accutane with normal skin or should i keep using it?

the reason i am asking this is because i know accutane can dry your skin out a lot so i am feeling like it may be a good idea to stop, but i dunno.

Benzaclin gave me great results but only for a short time. I have now finished my accutane course with very good results. Hopefully, that will remain a fact. I do recommend that once you start accutane that you stop using all topicals even the benzaclin but again I only believe that is necessary once you start your tane course. Until then, I don't think the benzaclin will hurt.

Good luck.

Ang

Share this post


Link to post
Share on other sites

thanks for the reply normangel. i think i might keep using but im not sure because i dont see why it would help the tane and its not doing much for my skin right now. well hopefully your skin stays clear from the tane and i hope i have good results also :pray:

Share this post


Link to post
Share on other sites

thanks for the reply normangel. i think i might keep using but im not sure because i dont see why it would help the tane and its not doing much for my skin right now. well hopefully your skin stays clear from the tane and i hope i have good results also :pray:

Pookie:

I am sure, no matter what, there will be improvement of your skin with accutane. I just saw that you are from Nevada. I will say this....wear plenty of sunscreen on your face. The sun out there is brutal and you will want to avoid it as much as possible once accutane has made your skin reach a fragile stage. My trip to Vegas in June was traumatizing to my skin. I avoided being out in the sun but even still my face got burnt and the eczema that i experienced with tane went out of control. The good news is that the eczema goes away quickly with a prescription from the doctor. :)

Keep a log once you start accutane it helps alot. This is a great site.

Ang

Share this post


Link to post
Share on other sites

oh i know the sun here is crazy its so dry and hot but ill avoid it. hmmm starting a log sounds like a good idea, ill do that.

thanks again normangel

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×